# SDR F3LA2011072100661

- Difficulty date: July 16, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 24,310 hours, 9,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH 8,000 MSL, WHISTLE AND SMOKE COMING FROM LONG A/C VENT. NO ECAM CHECKED AIR COND PAGE LOWER SCREEN AIR WAS 100+ FROM PACK ONE.  LANDED AND MECHANIC HAD TURNED PACK 1 ON AND OFF AND SMELLED SMOKE.  PERFORMED TROUBLESHOOTING OF PACK 1 OVERHEAT MESSAGE PER TSM 21 -61-00-810-801. CONFIRMED NR 1 PACK TO BE SOURCE OF SMOKE. NR 1 PACK DEFERRED PER MEL 21 -520 LD.
